Alert archive / New York / Tornado Warnings in 2020

Tornado Warning 1, NWS Binghamton, NY

May 15, 2020Delaware County, New York

NWS Binghamton, NY issued this tornado warning at May 15, 2020, 5:38 PM EDT for Delaware County, New York. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 5:38 PM EDT (21:38 UTC)
Expired
May 15, 2020, 6:15 PM EDT
In force
37 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 80 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:40 PM EDTTSTM WND DMGWalton, NYTREES DOWN ACROSS THE STREET.
May 15, 5:56 PM EDTTSTM WND DMG3 Ese East Delhi, NYTREE DOWN THROUGH HOUSE, NO INJURIES.
May 15, 6:00 PM EDTTSTM WND DMG3 Wsw Bovina Center, NYTREE DOWN ACROSS THE ROAD.
May 15, 6:09 PM EDTTSTM WND DMG1 S Colchester, NYTREE FELL DOWN AND TOOK OUT SOME WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:32 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WFUS51 KBGM 152138
TORBGM
NYC025-152215-
/O.NEW.KBGM.TO.W.0001.200515T2138Z-200515T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
538 PM EDT Fri May 15 2020

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Central Delaware County in central New York...

* Until 615 PM EDT.
    
* At 538 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Walton, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Delhi around 555 PM EDT.
  Andes and Bovina Center around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4214 7524 4223 7526 4233 7468 4211 7467
TIME...MOT...LOC 2138Z 263DEG 47KT 4220 7519 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JRK
3 follow-up statements
163 
WWUS51 KBGM 152149
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
549 PM EDT Fri May 15 2020

NYC025-152215-
/O.CON.KBGM.TO.W.0001.000000T0000Z-200515T2215Z/
Delaware NY-
549 PM EDT Fri May 15 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL
DELAWARE COUNTY...
    
At 549 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Delhi, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Andes and Bovina Center around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4215 7505 4224 7506 4227 7500 4229 7490
      4233 7468 4212 7467
TIME...MOT...LOC 2149Z 263DEG 47KT 4222 7499 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JRK
775 
WWUS51 KBGM 152203
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
603 PM EDT Fri May 15 2020

NYC025-152215-
/O.CON.KBGM.TO.W.0001.000000T0000Z-200515T2215Z/
Delaware NY-
603 PM EDT Fri May 15 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL
DELAWARE COUNTY...
    
At 603 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Andes, or 8 miles southeast of Delhi, moving east at
50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Delaware County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4217 7479 4226 7482 4230 7468 4215 7467
TIME...MOT...LOC 2203Z 265DEG 45KT 4222 7476 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JRK
377 
WWUS51 KBGM 152209
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
609 PM EDT Fri May 15 2020

NYC025-152218-
/O.EXP.KBGM.TO.W.0001.000000T0000Z-200515T2215Z/
Delaware NY-
609 PM EDT Fri May 15 2020

...THE TORNADO WARNING FOR CENTRAL DELAWARE COUNTY WILL EXPIRE AT 615
PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1000 PM EDT for central New
York.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4217 7479 4226 7482 4230 7468 4215 7467
TIME...MOT...LOC 2208Z 263DEG 47KT 4223 7468 

$$

JRK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 15, 2:28 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 15, 2:28 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
228 PM EDT Fri May 15 2020

.SYNOPSIS...
A cold front will pass through the area during the late
afternoon and evening with showers and thunderstorms.
Thunderstorms could be severe with damaging winds, heavy rain,
and hail. High pressure Saturday will provide a brief dry
period before a slow moving low pressure system brings periods
of rain Sunday afternoon through Tuesday. Trending dry and
seasonable for midweek.

&&

.NEAR TERM /THROUGH SATURDAY/...

200 PM Update

Partly sunny conditions early this afternoon have allowed
temperatures to surge into the mid-70s and lower 80s across the
region. Mixed layer CAPE is increasing quickly, now over 500
J/Kg across West-Central NY, and is expected to reach 800-1000
J/Kg over the next few hours. Effective deep layer shear is
increasing between 35-50 kts across CNY at this time. With DCAPE
values approaching 500-700 J/Kg damaging winds still seem to be
the main threat...however there is plenty CAPE in the hail
growth zone, so some large hail is certainty also possible. Low
level 0-1km shear is analyzed at 20-25 kts across WNY, moving
this way as the shortwave approaches. 0-1km helicity is mainly
100-150m2s2...except 150-200 m2s2 up across Oneida County;closer
to the surface warm front boundary. Therefore, an isolated,
brief spin up cannot be completely ruled out. Timing remains
generally the same as outlined below. PWATS are surging up
between 1.2 to 1.4 inches, so brief heavy rain and even some
localized, minor hydro issues are possible where multiple storms
track over the same area this evening (mainly CNY).

Will be collaborating with SPC on the need for any watch
issuance shortly.

The front and thunderstorms drop south, and exit NE PA by
around midnight, or shortly thereafter. After that, expect a
cool, moist northerly flow overnight with ample cloud cover and
perhaps some patchy fog. Overnight lows dip down into the upper
40s to mid-50s.

Saturday starts off cloudy, or mostly cloudy with much of the
area locked under a stratus cloud deck in the continued cool
northerly flow. The strong May sun angle should gradually break
the cloud cover up during the mid to late morning hours. Expect
partly to mostly sunny conditions by afternoon as high pressure
builds. Seasonable temperatures expected...ranging from 65-75.

Quiet weather continues Saturday night as high pressure moves
directly overhead. Light winds and clear skies will allow
temperatures to fall into the low to mid-40s for much of the
region.

Previous Discussion Below

SPC did expand the 'enhanced' severe thunderstorm outlook a bit
north with the update this morning; so this now includes
Syracuse, Utica and Rome in the higher threat area. Clouds are
beginning to break up now as a clear slot moves from the Ohio
Valley/WNY. This will bring partly to mostly sunny skies for a
time midday, and allow surface temperatures to surge up well
into the 70s and even lower 80s for the valleys in NE PA. Dew
points will hover around 60, and this will allow for plenty of
instability this afternoon. Guidance still indicating around
1000 J/Kg of MLCAPE and 40kts of deep layer shear. Low level
shear is marginal around 20-25 kts in the 0-1km layer, along
with 150m2/s2...so main threat still appears to be localized
damaging winds, isolated large hail and perhaps a brief tornado
could spin up. Rainfall amounts will also be locally heavy,
mainly across CNY, where up to 1-1.5" could fall where multiple
thunderstorms track.

A few discrete thunderstorms should pop up across NE PA between
2-4 PM, tracking off to the NE into the southern Catskills.
Then, a main line of storms moves into the Finger Lakes,
Syracuse Metro and Mohawk Valley between 4-6 PM. This line
slowly tracks off to the south and east, reaching Ithaca-
Cortland-Oneonta by 5-7pm, and the southern tier by 6-8 pm. The
line of storms then tracks into NE PA this evening (7-9pm) while
slowly weakening, as instability wanes.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
130 pm update...

A warm front climbs northward through the area Sunday, to settle
across northern NY State by the afternoon. However, guidance
continues to pull back on the onset of more steady rain until the
evening hours. Still cannot rule out some showers during the
daytime, though, as southwesterly flow will bring in a surge of Gulf
moisture and PWATs increasing to around 1.0 to 1.5 inches by the
evening. Rain chances will be on the increase Sunday evening into
the night as the surface low moves towards the stationary front
draped across our northern zones, with chances for heavy rain Sunday
night through Monday given better dynamical forcing ahead of the
cold front. Monday could see another surge in moisture as another
system well offshore becomes intercepted by the upper level low that
will be tracking in from the west. As this extra moisture funnels
into the area, this could lead to enhanced rain totals and a
prolonged period of steady, moderate to heavy rain especially across
our northern zones Monday. Totals remain generally in the 1 to 2
inch range area-wide, but higher totals in excess of 2 inches would
be possible north of the Southern Tier counties.

Rain will gradually taper off from northwest to southeast Monday
evening and night, but a chance for showers will still linger Monday
night as the upper level low slowly makes an exit.

As for temperatures during the short term: temperatures Sunday will
peak in the upper 60s and lower 70s behind the warm front, then fall
back into the 50s Sunday night before only reaching highs in the low
to mid 60s Monday with the passing cold front and ongoing rain.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
130 pm update...

Rain showers linger for much of Tuesday with the upper level
low slowly pushing into the southeastern US, then high pressure
beginning to build in will allow for drier conditions for the
middle of the week. The low finally will lift northward into
Thursday, with rain chances returning by Thursday evening.
Otherwise, a warming trend is expected through the rest of the
week. Tuesday will be cool with highs only in the 50s to lower
60s, but then increasing heights will allow for warming
temperatures into the 60s and lower 70s Wednesday and Thursday -
as well as more sunshine.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...

2 pm update...

Mainly VFR right now but showers and thunderstorms quickly
develop after 19-20z from north to south with MVFR and brief
IFR conditions. Included a tempo for the thunderstorms and gusts
to 30kts...except no tsrms at AVP, where confidence remained too
low.

After 00-03z IFR cigs and MVFR vsbys take over just about
everywhere in CNY. KAVP and KELM should remain mainly fuel
alternate CIGS and MVFR VSBY overnight.

IFR CIGS begin to lift to fuel alternate/MVFR by 14-16z
Saturday, then should scatter out, becoming VFR in the
afternoon.

Southwest winds at 10 kts with some gusts to 20 kts. Tonight
and Saturday northwest winds at 5-10 kts.

Outlook...
Saturday afternoon through Sunday...VFR Expected.

Sunday evening through Tuesday...Showers likely with an
embedded thunderstorm possible. Restrictions likely at times.

Wednesday...Mainly VFR expected. Lower confidence.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MJM
NEAR TERM...MJM
SHORT TERM...HLC/JRK/MPK
LONG TERM...HLC
AVIATION...MJM
Hazardous weather outlook, May 15, 5:36 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
536 PM EDT Fri May 15 2020

NYZ009-036-037-045-046-056-057-PAZ039-040-072-162145-
Northern Oneida-Madison-Southern Oneida-Chenango-Otsego-Broome-
Delaware-Susquehanna-Northern Wayne-Southern Wayne-
536 PM EDT Fri May 15 2020

...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a potential for a prolonged moderate to locally heavy rain
event Sunday evening through Monday. Stay tuned for the latest
forecast updates.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ015>018-022>025-044-055-062-PAZ038-043-044-047-048-162145-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Cortland-Tioga-Sullivan-Bradford-Wyoming-Lackawanna-Luzerne-
Pike-
536 PM EDT Fri May 15 2020

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a potential for a prolonged moderate to locally heavy rain
event Sunday evening through Monday. Stay tuned for the latest
forecast updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 15, 4:53 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
453 PM EDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     3 N DEERFIELD           43.16N 75.21W
05/15/2020                   ONEIDA             NY   911 CALL CENTER

            WIRES AND TRANSFORMER DOWN.

&&

BJT
Local storm report, May 15, 4:55 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
455 PM EDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     2 WNW NEW YORK MILLS    43.11N 75.33W
05/15/2020                   ONEIDA             NY   911 CALL CENTER

            WIRES AND TRANSFORMER DOWN.

&&

BJT
Special weather statement, May 15, 4:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Binghamton NY
455 PM EDT Fri May 15 2020

NYZ045-046-056-057-152145-
Otsego NY-Chenango NY-Broome NY-Delaware NY-
455 PM EDT Fri May 15 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHWESTERN
OTSEGO...BROOME...WESTERN DELAWARE AND SOUTHERN CHENANGO COUNTIES
UNTIL 545 PM EDT...

At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greene to Vestal Center. Movement was east
at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Binghamton, Vestal, Johnson City, Oneonta, Endicott, Kirkwood,
Conklin, Sidney, Walton and Guilford.

A Tornado Watch remains in effect until 1000 PM EDT for central New
York.

LAT...LON 4198 7509 4200 7536 4201 7610 4217 7606
      4241 7587 4247 7486
TIME...MOT...LOC 2055Z 268DEG 46KT 4232 7582 4206 7603

JRK
Special weather statement, May 15, 5:07 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Binghamton NY
507 PM EDT Fri May 15 2020

NYZ036-037-045-046-152145-
Otsego NY-Chenango NY-Southern Oneida NY-Madison NY-
507 PM EDT Fri May 15 2020

...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN ONEIDA...OTSEGO...
SOUTHEASTERN MADISON AND NORTHEASTERN CHENANGO COUNTIES UNTIL 545 PM
EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Norwich, or near Norwich, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Utica, Oneonta, Norwich, Paris, Brookfield, Middlefield, Hartwick,
Maryland, Cooperstown and New Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Binghamton.

&&

LAT...LON 4275 7467 4251 7483 4247 7493 4248 7496
      4246 7497 4240 7556 4266 7563 4311 7525
      4310 7517 4305 7522 4286 7520 4286 7514
      4291 7509 4283 7490 4290 7486 4283 7465
TIME...MOT...LOC 2107Z 234DEG 45KT 4259 7551

MWG
Local storm report, May 15, 5:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
520 PM EDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 SSW JOHNSON CITY      42.10N 75.97W
05/15/2020                   BROOME             NY   911 CALL CENTER

            TREE DOWN ON OLD MILL RD.

&&
Local storm report, May 15, 5:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
534 PM EDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     2 E SOUTH EDMESTON      42.68N 75.27W
05/15/2020                   OTSEGO             NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

BJT

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:04 PM EDTSpecial Weather StatementBGMCayuga41 min
May 15, 3:11 PM EDTSpecial Weather StatementBGMYates49 min
May 15, 3:13 PM EDTSpecial Weather StatementBGMSchuyler, Steuben47 min
May 15, 3:26 PM EDTSpecial Weather StatementBGMOneida64 min
May 15, 3:26 PM EDTSevere Thunderstorm WarningBGMSeneca, Steuben, Yates64 min
May 15, 3:46 PM EDTSpecial Weather StatementBGMOneida, Onondaga44 min
May 15, 3:53 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca40 min
May 15, 3:56 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca49 min
May 15, 4:03 PM EDTSpecial Weather StatementBGMChemung, Cortland, Tioga, Tompkins57 min
May 15, 4:07 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga38 min
May 15, 4:08 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Seneca, Tompkins, Yates32 min
May 15, 4:17 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Cortland, Delaware, Otsego and 4 more36 min
May 15, 4:44 PM EDTSpecial Weather StatementBGMMadison46 min
May 15, 4:54 PM EDTAreal Flood AdvisoryBGMMadison, Oneida, Onondaga3 hr
May 15, 4:55 PM EDTSpecial Weather StatementBGMBroome50 min
May 15, 5:07 PM EDTSpecial Weather StatementBGMOtsego38 min
May 15, 5:17 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego43 min
May 15, 5:46 PM EDTSpecial Weather StatementBGMChemung, Tioga44 min
May 15, 5:52 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan33 min
May 15, 6:46 PM EDTAreal Flood AdvisoryBGMChemung, Steuben, Tioga, Tompkins119 min
May 15, 7:08 PM EDTSpecial Weather StatementBGMTioga37 min
May 15, 7:50 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga115 min

Nearby

Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.